MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1837RR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.The complaint device was returned with the original stryker sustainability packaging but without the packaging tray.Upon visual inspection, there was bioburden on the tip of the device.Further inspection showed evidence of all 6 spacer pads intact without being worn down past the acceptable criteria.Visual inspection of the device jaws revealed that the jaw hinge was loose and slightly bent open on the right side of the device with the jaw hinge pin still intact.The device jaws were aligned when the jaws were closed as intended.Comparing the complaint device jaw to an engineering sample device jaw, the complaint jaw showed evidence of a missing distal plastic wire guide at the base of the device jaw hinge.The device plug, which is covidien branded, was inspected for corrosion, damage, and deformation on both sides and none were found.A review of the dhr for the reported lot/serial number supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: -grasping on to too much or inappropriate tissue types or staples -improperly forcing open the jaws of the device -attempting to remove the device from the trocar with the jaws in the open position -device damage to mechanisms during use, shipping damage the instructions for use (ifu) state: in case the instrument is accidently dropped on the floor, turn off the generator and unplug the instrument prior to discarding.Inspect the instrument and cords for breaks, cracks, nicks, or other damage before use.Failure to observe this caution may result in injury or electrical shock to the patient or surgical team or cause damage to the instrument.If damaged, do not use.Do not turn the rotation wheel when the lever is latched.Product damage may occur.Turn the rotation wheel on the instrument until the jaws are in the required position.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the end of the ligasure plastic piece broke off in patient, defective after a couple of burns.The complainant is not aware of any patient injury, medical intervention, or extended procedure time.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21599034
Report Number0001056128-2025-00021
Device Sequence Number8938827
Product Code NUJ
UDI-Device Identifier07613327500844
UDI-Public07613327500844
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1837RR
Device Catalogue NumberLF1837RR
Device Lot Number15355895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown